# SDR CA110518006

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,503 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING TO ALTITUDE FL210 THE ACFT LOST ITS PRESSURIZATION, CARRIED OUT QRH PROCEDURE AND RETURNED TO STATION.  THE CREW DECLARED AND EMERGENCY AND WAS MET BY EMERGENCY VEHICLES ON ARRIVAL.  THE FLIGHT WAS BELIEVED TO BE NOT OVERWEIGHT WHEN IT LANDED.  PRESSURIZATION LOSS WAS CAUSED BY BLEED 1 LEAK EICAS CAUTION (WHILE OPPOSITE SIDE WAS ON MEL) T/S IAW 36-21-00-810-803-A RESULTED WITH A TRANSIENT CONDITION.  AN APU LEAK CK PERFORMED SHOWED NO DUCT LEAKS. ODS CONNECTORS IN THE NR 1 PYLON WERE CKD WITH NO FAULTS FOUND.  AMS CONTROLLER IN COMMAND AT TIME OF SNAG (AT SPDA NR 2 SLOT 18) WAS REPLACED.  SYS CKS SERVICEABLE.
